# SDR 97ZZZX1134

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6854857A
- Condition: Worn
- Location: Tach Drive
- Part time: 4,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH DRIVE END WORN ABOUT .040 INCH.  SUBMITTER STATED FOUND ABOUT 50 PERCENT OF ALL THE GEARS ARE FOUND WORN WHEN INSPECTED.
